Poincaré duality and integral cycles
Compositio Mathematica, Tome 98 (1995) no. 2, pp. 193-203
Cet article a éte moissonné depuis la source Numdam
@article{CM_1995__98_2_193_0,
author = {Gajer, Pawe{\l}},
title = {Poincar\'e duality and integral cycles},
journal = {Compositio Mathematica},
pages = {193--203},
year = {1995},
publisher = {Kluwer Academic Publishers},
volume = {98},
number = {2},
zbl = {0840.55001},
mrnumber = {1354268},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1995__98_2_193_0/}
}
Gajer, Paweł. Poincaré duality and integral cycles. Compositio Mathematica, Tome 98 (1995) no. 2, pp. 193-203. http://geodesic.mathdoc.fr/item/CM_1995__98_2_193_0/